# SDR SWAA2019110538617

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H INNER CREASE BEAM CORRODED UPPER SURFACE BETWEEN BS. 887+6 TO BS. 992+8, BETWEEN RBL 65.7 TO RBL 44.3.  / R&R R/H INNER CREASE BEAM IAW SRM.
